# SDR FDEA202201060021

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: NMC6015501
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REWORK N00508; CORRECTIVE ACTION REQUIRES REPORTABLE DISCREPANCY REPORT   (RDR) PER ITEMS 3,5,6 (RDR REVISED 8-23-21) AND SERVICE DIFFICULTY REPORT ITEM 13,14   (GMM REVISION 177) REMOVED AND REPLACED LOWER AFT RUDDER REF AMM 27-20-20-4.
